From Wikipedia, the free encyclopedia
Journal of Mathematics and the Arts
Discipline Mathematics, the arts
Edited by Mara Alagic
Publication details
Frequency Quarterly
Standard abbreviations
ISO 4J. Math. Arts
ISSN 1751-3472 (print)
1751-3480 (web)

The Journal of Mathematics and the Arts is a quarterly peer-reviewed academic journal that deals with relationship between mathematics and the arts. [1]

The journal was established in 2007 and is published by Taylor & Francis. The editor-in-chief is Mara Alagic ( Wichita State University, Kansas).


  1. ^ Coessens, Kathleen; François, Karen; Van Bendegem, Jean Paul (2014), "Olympification Versus Aesthetization: The Appeal of Mathematics Outside the Classroom", in Smeyers, Paul; Depaepe, Marc (eds.), Educational Research: Material Culture and Its Representation, Educational Research, vol. 8, Springer, pp. 163–178, doi: 10.1007/978-3-319-03083-8_11, ISBN  978-3-319-03082-1, And of course, there is the Journal of Mathematics and the Arts, which is dedicated to the topic.

External links